# SDR GTIA030512

- Difficulty date: June 12, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT CEILING STATION 1338 LBL 49 LAV FLOOR CRACKED.  FOUND FLOORBOARD FRAME CORRODED AND OUT OF LIMITS.  FABRICATED LEFT AFT LAV FLOORBOARD FRAME.  FABRICATED LEFT AFT LAV FLOORBOARD.  INSTALLED LEFT AFT LAV FLOORBOARD.  (M)
